# SDR UPS203381

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 652163210
- Condition: Corroded
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND RT I/B MID FLAP O/B THRUST BEARING FITTING IS CORRODED.  MID FLAP ASSY OVERHAULED IAW OHM 57-52-01, UPS EO B727-5750-5879-A.
